I was on methadone for 9 , same dose for chronic migraines and pseudo tumor cerebri my script was stolen someone I knew stole the safe I had I locked in. My dr refused to prescribe more so went cold turkey while waiting to get new appointment at a pain clinic closer to where I live. She did prescribe clonidine which I am positive helped in the beginning she also petscribed some ultram for pain control it has been ineffective and have been to the e.r. 5 times already for my severe headaches. The headaches get so severe that it will be 3 days of nausea and vomiting and such excruciating pain from the back of my neck to my right eye.then off to the e.r for i.v pain meds antinausea nefs and fluids.So my question is this I seem to feel worse now am barely sleeping and have all the w/d symptoms but they seem to be getting worse.my first two weeks I felt fine didn't even get a real severe headache. I go to the new pain clinic in 2-3 weeks and am worried about going back on it cause the withdrawals have been so nasty but it's also been the only real effective med for my migraines. It gave me my life back I never abused it but know my body was addicted to it. these medical condition can go away at menopause and that's what im hoping for but that's at least 10 years away. I want to go into the pain clinic educated this time. If I had known the withdrawals were this nasty im not sure it would have been a med I ever went on
Hey ang and welcome to the forum!!! I just wanted to say how sorry I am for all the pain ur in while I don't kno anything about methadone I wanted to show my support in saying ur not alone ( in the WD aspect of it) I hope everything works out for u! More will come along to offer advise!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.